# SDR 2016F00121

- Difficulty date: May 10, 2016
- Submitted: May 10, 2016
- Operation: General aviation
- Aircraft: N217B
- Make and model: Casa C212CD
- Aircraft serial: 318
- Aircraft time: 17,434 hours, 28,800 cycles
- Engine: Garrtt TPE33110R
- Propeller: Rotol R333482F12
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: LN2960388
- Condition: Migrated
- Location: Aileron
- Part time: 17,434 hours, 28,800 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COPILOT AILERON CONTROL ROD FOUND DISCONNECTED FROM INTERCONNECT BELLCRANK, DUE TO BEARING MIGRATION FROM ROD END.  INSTALLATION DID NOT HAVE LARGE DIAMETER WASHER INSTALLED, WHICH ACTS AS A FAIL-SAFE TO THIS OCCURRENCE.  OPPOSITE SIDE WAS INSPECTED & SOME PLAY FOUND IN ROD END BEARING, & ALSO HAD NO LARGE DIAMETER WASHER INSTALLED.  BOTH ROD ENDS WERE REPLACED WITH PROPER HARDWARE TO PREVENT RE-OCCURRENCE.  SB 212-27-48M, DATED 1 30 1996, ADDRESSES THIS ISSUE.  IT IS SUSPECTED THAT EITHER THE SB WAS NEVER ACCOMPLISHED OR THE ACCOMPLISHMENT WAS REVERSED DURING SUBSEQUENT MX.  NO RECURRENT INSPECTION FOR CORRECT INSTALLATION IS INCLUDED IN THE MX & INSPECTION PROGRAM.
